# SDR DALA2025071405257

- Difficulty date: July 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 76,368 hours, 29,052 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1073967) A.A.5714-01004-01: CRACK WAS FOUND OF 0.8IN OF LENGTH APPROX ON LH PRESSURE DECK WEB AT STA 663 BTW LBL 40 AND 45 AT WING BOX. CRACK ON LH PRESSURE DECK WEB AT STA 663 BTW LBL 40 AND 45 AT WING BOX REA WAS REPAIRED PER B737-800 SRM 57-10-10-2R-3 REPAIR 3.
